# SDR CALA2018073001736

- Difficulty date: July 28, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 78,469 hours, 30,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348051024800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 43L BETWEEN FR 70-69. REMOVED CORRODED FASTENERS, AND BUNDLED OUT CORROSION ON STR 43L BETWEEN FR66-FR70. ROTOPROBE PERFORMED NO DEFECTS NOTED. FOUND STR43L TO BE OUT OF LIMITS. CUTOUT DAMAGED SECTION OF STR 43L BETWEEN  FR66-FR70. PERFORMED REPAIR IAW SRM 53-00-13-300-001, 51-42-11-001, NTM51-10-01, ER5100R01017 REVE.
